MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B2155
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
A medsun medwatch mandatory and voluntary report with uf/importer report # (b)(4) on (b)(6) 2025, which stated: ¿from staff: primary ivf [intravenous fluids] (d10w) backing up into med-line.Med-line leaking at the filter.A wet area was found on the floor in the patient room, and it was noted to be sticky.The charge nurse traced the tubing back to the filter where it was found to be leaking.The rn flushed the set to be sure it was leaking and found it was indeed leaking at the filter.¿ the date of the event was not specified.Preexisting characteristics that may have contributed to the event: premature infant.The suspected medical device was a 60" smallbore ext set w/0.2 micron filter, clamp, luer lock.
 
Additional Manufacturer Narrative
D9 - device available for evaluation: no.Investigation summary the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
60" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22519459
Report Number9617594-2025-01468
Device Sequence Number13069200
Product Code FMG
UDI-Device Identifier00887709003491
UDI-Public(01)00887709003491(17)281001(10)13802315
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2155
Device Lot Number13802315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D10W IV FLUIDS, MFR UNK.; UNSPECIFIED PRIMARY IV LINE, MFR UNK.
Patient Age2 DA
Patient SexUnknown
Patient Weight3 KG